# SDR AALA202405208717

- Difficulty date: May 18, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N835NN
- Make and model: Boeing 737823
- Aircraft serial: 29577
- Aircraft time: 41,740 hours, 17,545 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R CABIN DOOR IS DIFFICULT TO DISARM SLIDE. ADJUSTED SCUFF PLATES ON R2 DOOR. PER AMM 52-13-00-820-801.
